# SDR SIMA200525217

- Difficulty date: August 29, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14524475001
- Condition: Corroded
- Location: Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND NOSE LANDING GEAR RIGHT DRAG BRACE BEARING CAP HAS SIGNS OF PITTING.  REMOVED NEGLIGIBLE PITTING FROM BEARING CAP FOUND TO BE IN LIMITS IAW SRM 53-11-08 PAGE 101.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
